# SDR AUS20010539

- Difficulty date: May 28, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE SKIN CRACKED IN THE AREA BETWEEN FR 35 AND FR 36 ATSTRINGER LOCATIONS 2L AND 3L. CRACK LENGTH 558.8MM (22IN).
